hi doctors!! i was diagnosed of having a minimal ptb both upper lungs and im undergoing my medication for almost 3 mos now which is the myrin p forte,,but the problem is im having my upper back pain and on both sides of my rib above stomach area...as if it is swollen!! im having also my chest pain sometimes that makes me hard to breathe...!! please tell me what to do and what to avoid..!! can this lead to lung cancer? hope you can help me on this!! thank you..God bless
How are you? What other symptoms are present? How long have you been experiencing these symptoms? Aside from possible side effect of Myrin-P ( composed of several drugs such as Ethambutol HCl, rifampicin, isoniazid, pyrazinamide), cardiac and pulmonary issues may also be considered. It is best that you have this checked by your doctor for proper evaluation. Your medical history, symptoms and physical examination results are also important considerations. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.